# SDR AALA20120328019

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N8769U48
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR THRESHOLD SUPPORT STRUCTURE CORRODED, STATIONS 1640 TO 1680.  INSTALLED THRESHOLD SUPPORT STRUCTURE PER SRM 51-10-02-0G AND AARD 51-00-05-1 REPAIR 1, WITH FASTENERS PER SRM 51-40-02-0G.
